Alert archive / Wyoming / High Wind Warnings in 2022
High Wind Warning 27, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Apr 10, 2022, 3:18 AM MDT for 4 counties in Wyoming; Cheyenne County, Kimball County, Nebraska. It was in force for 14 hr. 31 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 10, 2022, 3:18 AM MDT (09:18 UTC)
- Expired
- Apr 10, 2022, 5:33 PM MDT
- In force
- 14 hr
- Issued by
- NWS Cheyenne, WY
Counties Cheyenne County, NE, Kimball County, NE, Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 43 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 9:26 AM MDT | NON-TSTM WND GST 59 | 3 Nw Elk Mountain, WY | MESONET STATION WY19 2.9 NW ELK MOUNTAIN (WYDOT). |
| Apr 10, 9:52 AM MDT | NON-TSTM WND GST 61 | 3 Ese Elk Mountain, WY | MESONET STATION WY20 2.5 SE ELK MOUNTAIN (WYDOT). |
| Apr 10, 9:52 AM MDT | NON-TSTM WND GST 62 | 5 Nw Arlington, WY | MESONET STATION WY21 5.5 NW ARLINGTON (WYDOT). |
| Apr 10, 9:56 AM MDT | NON-TSTM WND GST 58 | 3 Nw Arlington, WY | MESONET STATION WY22 2.7 NW ARLINGTON (WYDOT). |
| Apr 10, 10:06 AM MDT | NON-TSTM WND GST 62 | 1 Nnw Arlington, WY | MESONET STATION KARL 0.6 NW ARLINGTON (WYDOT). |
| Apr 10, 10:07 AM MDT | NON-TSTM WND GST 60 | 1 Nw Cheyenne, WY | ASOS STATION KCYS CHEYENNE AIRPORT - CYS. |
| Apr 10, 10:22 AM MDT | NON-TSTM WND GST 64 | 3 Nw Elk Mountain, WY | MESONET STATION WY19 2.9 NW ELK MOUNTAIN (WYDOT). |
| Apr 10, 10:42 AM MDT | NON-TSTM WND GST 58 | 7 Nw Elk Mountain, WY | MESONET STATION WY18 HALLECK RIDGE (WYDOT). |
| Apr 10, 10:48 AM MDT | NON-TSTM WND GST 61 | 4 W Laramie, WY | ASOS STATION KLAR LARAMIE AIRPORT - LAR. |
| Apr 10, 10:52 AM MDT | NON-TSTM WND GST 58 | 13 Ne Centennial, WY | MESONET STATION WY26 12.6 NE CENTENNIAL (WYDOT). |
| Apr 10, 10:52 AM MDT | NON-TSTM WND GST 58 | 1 Sse Bordeaux, WY | MESONET STATION KBRX 1.4 S BORDEAUX (WYDOT). |
| Apr 10, 10:52 AM MDT | NON-TSTM WND GST 63 | 3 Nw Elk Mountain, WY | MESONET STATION WY19 2.9 NW ELK MOUNTAIN (WYDOT). |
| Apr 10, 11:03 AM MDT | NON-TSTM WND GST 67 | 4 W Laramie, WY | ASOS STATION KLAR LARAMIE AIRPORT - LAR. |
| Apr 10, 11:40 AM MDT | NON-TSTM WND GST 61 | 9 Ene Woods Landing, WY | MESONET STATION FW4449 LARAMIE. |
| Apr 10, 11:47 AM MDT | NON-TSTM WND DMG | 2 Ne Warren Af Base, WY | REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF. |
| Apr 10, 11:56 AM MDT | NON-TSTM WND GST 58 | 6 Sw South Greeley High, WY | MESONET STATION KWYH 6.5 N NATURAL FORT (WYDOT). |
| Apr 10, 11:56 AM MDT | NON-TSTM WND GST 65 | 8 S Chugwater, WY | MESONET STATION WY40 7.5 S CHUGWATER (WYDOT). |
| Apr 10, 11:59 AM MDT | NON-TSTM WND GST 58 | 5 E Cheyenne, WY | MESONET STATION CW2749 CHEYENNE. |
| Apr 10, 12:12 PM MDT | NON-TSTM WND GST 60 | 8 Wsw Hillsdale, WY | MESONET STATION WY46 9.7 E CHEYENNE (WYDOT). |
| Apr 10, 12:12 PM MDT | NON-TSTM WND GST 62 | 8 S Chugwater, WY | MESONET STATION WY40 7.5 S CHUGWATER (WYDOT). |
| Apr 10, 12:26 PM MDT | NON-TSTM WND GST 61 | 2 Wnw Buford, WY | MESONET STATION WY36 2.4 NW BUFORD (WYDOT). |
| Apr 10, 12:42 PM MDT | NON-TSTM WND GST 60 | 13 Ne Centennial, WY | MESONET STATION WY26 12.6 NE CENTENNIAL (WYDOT). |
| Apr 10, 12:53 PM MDT | NON-TSTM WND GST 62 | 2 Ssw Sidney, NE | ASOS STATION KSNY SIDNEY AIRPORT. |
| Apr 10, 12:53 PM MDT | NON-TSTM WND GST 66 | 4 W Laramie, WY | ASOS STATION KLAR LARAMIE AIRPORT - LAR. |
| Apr 10, 12:55 PM MDT | NON-TSTM WND GST 59 | 4 Ssw Kimball, NE | AWOS STATION KIBM KIMBAL AIRPORT - IBM. |
| Apr 10, 1:15 PM MDT | NON-TSTM WND GST 60 | 4 Ssw Kimball, NE | AWOS STATION KIBM KIMBAL AIRPORT - IBM. |
| Apr 10, 1:22 PM MDT | NON-TSTM WND GST 68 | 8 S Chugwater, WY | MESONET STATION WY40 7.5 S CHUGWATER (WYDOT). |
| Apr 10, 1:31 PM MDT | NON-TSTM WND GST 69 | 2 Ssw Sidney, NE | ASOS STATION KSNY SIDNEY AIRPORT. |
| Apr 10, 1:53 PM MDT | NON-TSTM WND GST 64 | 1 Nw Cheyenne, WY | ASOS STATION KCYS CHEYENNE AIRPORT - CYS. |
| Apr 10, 2:02 PM MDT | NON-TSTM WND GST 67 | 1 Nw Cheyenne, WY | KCYS CHEYENNE AIRPORT |
| Apr 10, 2:35 PM MDT | NON-TSTM WND GST 58 | 4 Ssw Kimball, NE | AWOS STATION KIBM KIMBAL AIRPORT - IBM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 9.3 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 94 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 3990 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
229 WWUS75 KCYS 100918 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 318 AM MDT Sun Apr 10 2022 WYZ106-110-102100- /O.UPG.KCYS.HW.A.0029.000000T0000Z-220410T2100Z/ /O.NEW.KCYS.HW.W.0027.220410T0918Z-220410T2100Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills- Including the cities of Bordeaux, Arlington, and Elk Mountain 318 AM MDT Sun Apr 10 2022 ...HIGH WIND WARNING IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON... * WHAT...West winds 35 to 45 mph with gusts up to 70 mph possible. * WHERE...Central Laramie Range and Southwest Platte County and North Snowy Range Foothills. * WHEN...Until 3 PM MDT this afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ WYZ116>118-110000- /O.UPG.KCYS.HW.A.0029.220410T1200Z-220411T0000Z/ /O.NEW.KCYS.HW.W.0027.220410T1200Z-220411T0000Z/ South Laramie Range-South Laramie Range Foothills- Central Laramie County- Including the cities of Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, Horse Creek, and Cheyenne 318 AM MDT Sun Apr 10 2022 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 65 mph possible. * WHERE...South Laramie Range, South Laramie Range Foothills and Central Laramie County. * WHEN...Until 6 PM MDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ WYZ115-110000- /O.NEW.KCYS.HW.W.0027.220410T1200Z-220411T0000Z/ Laramie Valley- Including the cities of Laramie and Bosler 318 AM MDT Sun Apr 10 2022 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 65 mph possible. * WHERE...Laramie Valley. * WHEN...Until 6 PM MDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
3 follow-up statements
767 WWUS75 KCYS 101901 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 101 PM MDT Sun Apr 10 2022 NEZ054-055-WYZ119-110000- /O.EXA.KCYS.HW.W.0027.000000T0000Z-220411T0000Z/ Kimball County-Cheyenne County-East Laramie County- Including the cities of Kimball, Sidney, Brownson, and Pine Bluffs 101 PM MDT Sun Apr 10 2022 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...West winds around 40 mph with gusts up to 65 mph. * WHERE...In Wyoming, East Laramie County. In Nebraska, Kimball County and Cheyenne County. * WHEN...Until 6 PM MDT this evening. * IMPACTS...Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ WYZ106-110-102100- /O.CON.KCYS.HW.W.0027.000000T0000Z-220410T2100Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills- Including the cities of Bordeaux, Arlington, and Elk Mountain 101 PM MDT Sun Apr 10 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON... * WHAT...West winds 35 to 45 mph with gusts up to 70 mph.. * WHERE...Central Laramie Range and Southwest Platte County and North Snowy Range Foothills. * WHEN...Until 3 PM MDT this afternoon. * IMPACTS...Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ WYZ115>118-110000- /O.CON.KCYS.HW.W.0027.000000T0000Z-220411T0000Z/ Laramie Valley-South Laramie Range-South Laramie Range Foothills- Central Laramie County- Including the cities of Laramie, Bosler, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, Horse Creek, and Cheyenne 101 PM MDT Sun Apr 10 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...West winds 35 to 45 mph with gusts up to 70 mph. * WHERE...South Laramie Range, South Laramie Range Foothills, Central Laramie County and Laramie Valley. * WHEN...Until 6 PM MDT this evening. * IMPACTS...Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
886 WWUS75 KCYS 102059 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 259 PM MDT Sun Apr 10 2022 WYZ106-110-102200- /O.CAN.KCYS.HW.W.0027.000000T0000Z-220410T2100Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills- Including the cities of Bordeaux, Arlington, and Elk Mountain 259 PM MDT Sun Apr 10 2022 ...HIGH WIND WARNING HAS EXPIRED... The High Wind Warning has expired. Wind gusts of 35 to 45mph are still expected through this evening. $$ WYZ115>118-110000- /O.CON.KCYS.HW.W.0027.000000T0000Z-220411T0000Z/ Laramie Valley-South Laramie Range-South Laramie Range Foothills- Central Laramie County- Including the cities of Laramie, Bosler, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, Horse Creek, and Cheyenne 259 PM MDT Sun Apr 10 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...West winds 35 to 45 mph with gusts up to 65 mph. * WHERE...South Laramie Range, South Laramie Range Foothills, Laramie Valley and Central Laramie County. * WHEN...Until 6 PM MDT this evening. * IMPACTS...Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ NEZ054-055-WYZ119-110000- /O.CON.KCYS.HW.W.0027.000000T0000Z-220411T0000Z/ Kimball County-Cheyenne County-East Laramie County- Including the cities of Kimball, Sidney, Brownson, and Pine Bluffs 259 PM MDT Sun Apr 10 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...Northwest winds 35 to 45 mph with gusts up to 70 mph. * WHERE...In Wyoming, East Laramie County. In Nebraska, Kimball County and Cheyenne County. * WHEN...Until 6 PM MDT this evening. * IMPACTS...Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ BW
295 WWUS75 KCYS 102333 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 533 PM MDT Sun Apr 10 2022 NEZ054-055-WYZ115>119-110045- /O.CAN.KCYS.HW.W.0027.000000T0000Z-220411T0000Z/ Kimball County-Cheyenne County-Laramie Valley-South Laramie Range- South Laramie Range Foothills-Central Laramie County- East Laramie County- Including the cities of Kimball, Sidney, Brownson, Laramie, Bosler, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, Horse Creek, Cheyenne, and Pine Bluffs 533 PM MDT Sun Apr 10 2022 ...HIGH WIND WARNING IS CANCELLED... Wind gusts have showed a decreasing trend across the warned areas, allowing the warning to expire. Wind gusts between 40 to 45 mph will continue for the next hour, but winds will significantly decrease after sunset. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Apr 9, 11:44 PM MDT, 3 hours 34 minutes earlier.
Area forecast discussion, Apr 9, 11:44 PM MDT, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1144 PM MDT Sat Apr 9 2022
.SHORT TERM...(This evening through Monday) Issued at 419 PM MDT
Sat Apr 9 2022
A very busy short term forecast is anticipated for the next 48
hours. Very dry conditions over the cwa prompted a Red Flag
Warning ahead of the passing cold front this afternoon for the
Southern NE Panhandle, with a local wildfire that became present
in the west central portion of the Nebraska Panhandle. The cold
front has resulted in impressive, steep lapse rates of 8-10
degrees C/km this afternoon. DCAPE ahead of the frontal boundary,
where afternoon warming surpassed expectations, has resulted in
light virga rain showers and gusty winds in excess of 40-50mph for
several areas this afternoon. WV satellite analysis in the low-
levels showed the front sagging across the North Laramie Range as
of 21Z. A few lightning strikes across western Carbon County have
also been observed through the late afternoon hours.
Tonight we will see an increase in coverage of rain showers from
the west to the east. The best chance for rainfall will be along a
southwest to northeast transect along Carbon County to the
northern NE Panhandle. Once daytime heating ends, and the cooler
air behind the cold front catches up to the pre-frontal trough, we
will see a quick transition from rain to snow showers. The
timeline for this to happen the earliest will be around midnight
to 3am for our northern forecast zones. Expect a quick burst of
wet, heavy snow to accumulate in those zones, thus have issued a
Winter Weather Advisory where 2 to 5 inches may occur. The 18Z NamNest
has localized areas of 5-7 inches in central to southern Niobrara
County, primarily near and around the Pine Ridge area where the
higher terrain exists. Would expect most of the snow to be done by
sunrise in these areas, with potentially another dusting to inch
to accumulate by noon Sunday. Other areas that will have sub-
advisory criteria for snowfall will be the North Laramie Range and
Snowy/Sierra Madre Mountains through Sunday morning.
Strong pressure gradients will become present overnight through
Sunday afternoon. This will result in the wind prone corridors
having wind gusts ramping up once again by 12Z Sunday. Subsidence
and daytime mixing should allow for the strong winds aloft of near
50+ kts at 700mb to mix down via mountain wave activity. As the
day presses onward, the strong winds gusts are anticipated to push
to the east into the Southern Foothills and Central Laramie
County. Wouldn't be surprised to see gusts near 60mph in these
areas, and gusts upwards of 60-70mph in the wind prone corridors.
Have gone with a High Wind Watch to reflect this for early Sunday
morning through the afternoon. Fire weather concerns will be
elevated to near critical for the southern NE Panhandle Sunday
where mostly dry conditions, and very gusty winds will allow for
potential fire spread if fires were to develop. The cool
conditions may help limit the potential for critical fire weather
conditions, but the gusty winds and low dew points in the single
digits will keep RH minimums between 10-20 percent. Have gone with
a Fire Weather Watch to reflect this potential for the extreme
Southern NE Panhandle.
Near seasonal temperatures can be expected on Monday with clouds
increasing in coverage from west to east ahead of the next potent
weather system to approach the region late Monday. The potential
for a few light rain showers will be present by late afternoon
Monday, and a few light snow showers for the mountain terrain.
.LONG TERM...(Monday night through Saturday)
Issued at 139 PM MDT Sat Apr 9 2022
The main concern with portion of the forecast is the timing of the
trof moving through the forecast area on Tuesday with much
uncertainty on the upper level pattern late next week.
First off, the models continue to keep the bulk of the
precipitation north of the forecast area on Monday night into
Tuesday. The main area that will see the snow is areas mainly
along and west of the Laramie Range. The main driver of this
precipitation will be orographics and strong jet energy yielding
to some diffluence aloft. The majority of the impacts will be seen
in the Snowy and Sierra Madre range, but this area of lift will
be fairly shortlived due to the progressive nature of the upper
level trof. In addition, the models are in pretty good agreement
with the upper level trof weakening until it winds up over the
northern Plains. Overall, snowfall amounts over the mountains
could be up to a foot which will be beneficial to the reservoirs
later this spring. The primary impact with this trof will be the
strong winds developing after the front passes through. With this
in mind, we did bump winds to the NBM 90th percentile for Tuesday.
The remainder of the week has a lot more uncertainty with regards
to the position of the upper level trof and ridges. There is some
agreement that the pattern will be fairly elongated which will
tend to keep temperatures on cool side. For now, precipitation
chances look rather small after Wednesday along with some breezy
conditions.
&&
.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1138 PM MDT Sat Apr 9 2022
MVFR to brief IFR conditions will persist for the next 3-6 hours
at terminals in southeast Wyoming including CYS and LAR as well as
in northwest Nebraska at CDR and possibly BFF. The shortwave
trough responsible for the light precip will move eastward
overnight with generally improving conditions on Sunday morning
through the afternoon. The exception will be at CDR where light
snow may linger as late as noon.
&&
.FIRE WEATHER...
Issued at 419 PM MDT Sat Apr 9 2022
Elevated to near critical fire weather concerns will be present on
Sunday for the Southern Nebraska Panhandle as strong, gusty winds
in excess of 25-35mph and low RH values of 10-15 percent are
possible. Other areas will remain cloudy due to lingering
precipitation behind a cold front.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Winter Weather Advisory until noon MDT Sunday for WYZ101-102.
High Wind Watch from 6 AM MDT Sunday through Sunday afternoon
for WYZ116>118.
High Wind Watch from 3 AM MDT Sunday through Sunday afternoon
for WYZ106-110.
NE...Winter Weather Advisory until noon MDT Sunday for NEZ095.
Fire Weather Watch Sunday afternoon for NEZ437.
&&
SHORT TERM...BW
LONG TERM...REC
AVIATION...MAC
FIRE WEATHER...BWHazardous weather outlook, Apr 9, 4:15 PM MDT, 11 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 415 PM MDT Sat Apr 9 2022 NEZ002-003-019>021-096-WYZ103>105-107>109-111>115-119-102215- Dawes County-Box Butte County-Scotts Bluff County-Banner County- Morrill County-Southern Sioux County-North Laramie Range- Ferris/Seminoe/Shirley Mountains-Shirley Basin-East Platte County- Goshen County-Central Carbon County-Southwest Carbon County- Sierra Madre Range-Upper North Platte River Basin-Snowy Range- Laramie Valley-East Laramie County- 415 PM MDT Sat Apr 9 2022 This hazardous weather outlook is for portions of panhandle Nebraska...south central Wyoming and southeast Wyoming. .DAY ONE...TONIGHT Virga rain showers may create gusty winds briefly up to 40mph this afternoon and evening. A rumble of thunder is also possible before rain switches to snow showers late tonight into Sunday morning. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Strong, gusty winds greater than 50-60 mph may be possible on Tuesday as a strong weather system moves through the area. .Spotter information statement... Spotter activation will not be needed. WYZ106-110-116>118-102215- Central Laramie Range and Southwest Platte County- North Snowy Range Foothills-South Laramie Range- South Laramie Range Foothills-Central Laramie County- 415 PM MDT Sat Apr 9 2022 This hazardous weather outlook is for portions of south central Wyoming and southeast Wyoming. .DAY ONE...TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Strong winds across the wind prone corridors, in the higher mountain terrain, and the southern foothills of Laramie County may reach 60-65mph early Sunday morning through the afternoon hours. Strong, gusty winds greater than 50-60 mph may be possible on Tuesday as a strong weather system moves through the area. .Spotter information statement... Spotter activation will not be needed. NEZ095-WYZ101-102-102215- Northern Sioux County-Converse County Lower Elevations- Niobrara County- 415 PM MDT Sat Apr 9 2022 This hazardous weather outlook is for portions of panhandle Nebraska and east central Wyoming. .DAY ONE...TONIGHT A rumble of thunder is possible this evening before rain quickly transitions to wet, heavy snow showers around midnight. Snow accumulations of 2 to 4 inches are possible by early Sunday morning, with localized areas up to 5 inches possible along the Pine Ridge. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Strong, gusty winds greater than 50 mph may be possible on Tuesday as a strong weather system moves through the area. .Spotter information statement... Spotter activation will not be needed. NEZ054-055-102215- Kimball County-Cheyenne County- 415 PM MDT Sat Apr 9 2022 This hazardous weather outlook is for portions of panhandle Nebraska. .DAY ONE...TONIGHT Elevated to critical fire weather conditions possible through 6pm today in the Southern Nebraska Panhandle. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Elevated to near critical fire weather conditions are possible in the Southern Nebraska Panhandle Sunday. Low relative humidity from 10-15% and gusty winds in excess of 35-45mph are possible on Sunday afternoon, despite the cooler temperatures being present. Strong, gusty winds greater than 50-60 mph may be possible on Tuesday as a strong weather system moves through the area. .Spotter information statement... Spotter activation will not be needed.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 6:06 PM MDT | Fire Weather Watch | CYS | Banner, Cheyenne, Kimball | 9 hr |
Nearby
High Wind Warnings in Wyoming, 2022High Wind Warnings in Nebraska, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.